Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 68, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 21, 2015, 4:44 PM CDT for Kleberg County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2015, 4:44 PM CDT (21:44 UTC)
- Expired
- May 21, 2015, 8:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Kleberg County, TX
The radar
The Corpus Christi radar (KCRP), 53 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2975 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 607 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
457
WGUS54 KCRP 212144
FFWCRP
TXC273-220115-
/O.NEW.KCRP.FF.W.0068.150521T2144Z-150522T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
444 PM CDT THU MAY 21 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KLEBERG COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 815 PM CDT
* AT 442 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS OVER
SOUTHWESTERN NUECES COUNTY MOVING SOUTH TOWARD WESTERN KLEBERG
COUNTY...INCLUDING THE CITY OF KINGSVILLE. THESE STORMS HAVE BEEN
PRODUCING 2 TO 4 INCH PER HOUR RAINFALL RATES...WHICH WILL LIKELY
PRODUCE FLOOING ON HIGHWAY 77 AND IN THE CITY OF KINGVILLE WHEN IT
GETS TO THE CITY SOMETIME BEFORE 630 PM. RESIDENTS SHOULD PREPARE
FOR THIS HEAVY RAINFALL NOW! FLASH FLOODING IS EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KINGSVILLE...RIVIERA BEACH...RICARDO...KINGSVILLE NAVAL AIR
STATION...RIVIERA AND LOYOLA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2731 9803 2763 9805 2762 9789 2756 9784
2756 9757 2729 9761 2730 9762 2730 9764
2731 9763 2736 9766 2743 9774 2738 9772
2737 9773 2737 9771 2730 9765 2727 9773
2728 9774 2729 9778 2725 9782 2724 9788
$$
GW1 follow-up statement
533
WGUS74 KCRP 220023
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
723 PM CDT THU MAY 21 2015
TXC273-220032-
/O.CAN.KCRP.FF.W.0068.000000T0000Z-150522T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KLEBERG TX-
723 PM CDT THU MAY 21 2015
...THE FLASH FLOOD WARNING FOR KLEBERG COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. THE SHERIFFS OFFICE REPORT NO PROBLEMS IN WESTERN
KLEBERG COUNTY INCLUDING THE CITY OF KINGSVILLE.
LAT...LON 2731 9803 2763 9805 2762 9789 2756 9784
2756 9757 2729 9761 2730 9762 2730 9764
2731 9763 2736 9766 2743 9774 2738 9772
2737 9773 2737 9771 2730 9765 2727 9773
2728 9774 2729 9778 2725 9782 2724 9788
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 21, 3:59 PM CDT, 45 minutes earlier.
Area forecast discussion, May 21, 3:59 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 359 PM CDT THU MAY 21 2015 .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...ECMWF WAS THE ONLY MODEL SUITE TO PROPERLY HANDLE THIS MORNING/S MCS DOWN THE RIO GRANDE. EVEN TODAY/S 12Z GFS AND ASSOCIATED HI RESOLUTION MODEL SUITES DID NOT PICK UP ON THIS MORNING/S EVENT. IN TURN THIS LEADS TO LOWER FORECAST CONFIDENCE FOR THE SHORT TERM FORECAST PACKAGE. AS OF WRITING...A COLD FRONT WAS LOCATED FROM NEAR PORT LAVACA TO NEAR MATHIS TO SOUTH OF HEBBRONVILLE. CONVECTION ALONG THE FRONT IS EXPECTED TO DIMINISH THIS EVENING AS DIURNALLY DRIVEN INSTABILITY WANES. BRUSH COUNTRY REMAINS WORKED OVER FROM THIS MORNING/S CONVECTION AND THUS AM NOT ANTICIPATING MUCH IN THE WAY OF PRECIP THERE THIS EVENING. BIGGEST UNCERTAINTY OVERNIGHT IS WHETHER OR NOT ADDITIONAL CONVECTION MOVES IN FROM OLD MX OVERNIGHT. ECMWF AND GFS DIFFER SIGNIFICANTLY ON HANDLING OF H5 S/W TROUGHS PUSHING THROUGH. 12Z ECMWF ADVECTS A S/W TROUGH THROUGH OVERNIGHT AND KEEPS MOST OF THE AREA DRY THROUGH THE NIGHT WITH CONVECTION WEAKENING BEFORE REACHING THE CWA /ASIDE FROM EARLY EVENING CONVECTION ACROSS THE EAST/. THE GFS ON THE OTHERHAND BRINGS A MUCH MORE POTENT S/W TROUGH THROUGH OVERNIGHT AND INITIATES DEEP CONVECTION ACROSS COAHUILA MX AND INTO THE BRUSH COUNTRY TOWARDS SUNRISE. OVERALL...HAVE UNDERCUT MET/MAV GUIDANCE FOR THE OVERNIGHT HOURS AND HAVE 30/40 POPS FROM EAST TO WEST. OTHER THAN PRECIP POSSIBLY MOVING IN FROM THE WEST LATE IN THE NIGHT...ADDITIONAL CONVECTION MAY DEVELOP ACROSS THE EAST ALONG THE FRONT AFTER MIDNIGHT. FRONT IS PROG TO GRADUALLY SHIFT BACK NORTH ON FRIDAY RESULTING IN AN UNSTABLE AIRMASS ACROSS THE REGION. ASSUMING THAT THERE IS NOT ANOTHER MCS TRAVERSING THE AREA IN THE MORNING...DIURNALLY DRIVEN CONVECTION SHOULD DEVELOP DURING THE DAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY CONVECTION THAT DEVELOPS THROUGH THE PERIOD. SLIGHTLY COOLER TEMPS TONIGHT GIVEN LIGHT NORTHERLY WINDS BEHIND THE FRONT WITH CLOUD COVER/RAIN IMPACTING MAX TEMPS ON FRI. && .LONG TERM...UNSETTLED WEATHER WILL CONTINUE INTO THE LONG TERM PART OF THE FORECAST. UPPER LEVEL RIDGE AXIS WILL SLOWLY MOVE OFF TO THE EAST AS STRONG UPPER TROUGH DIGS OVER THE WESTERN CONUS INTO FOUR CORNERS REGION. PERIOD WILL BEGIN WITH PLENTY OF MOISTURE ACROSS SOUTH TEXAS WITH PWAT VALUES AROUND 1.7 TO 1.8 INCHES. EMBEDDED DISTURBANCE IN SW FLOW ALOFT WILL MOVE ACROSS THE AREA ON SATURDAY WITH 30 POPS IN THE MORNING THEN SLIGHTLY INCREASING TO ACROSS THE NW IN THE AFTERNOON. MODELS CONTINUE TO HINT AT ANOTHER MCS TO OUR NW IN SATURDAY NIGHT INTO SUNDAY MORNING. FOCUS AGAIN WOULD SHIFT TO THE WESTERN PARTS ON THE REGION INTO THE RIO GRANDE PLAINS WITH THIS ACTIVITY. DEEP LEVEL TROUGH WILL SLOWLY APPROACH SUNDAY WITH INCREASING DIFLUENCE ALOFT AND LARGE SCALE LIFT. POTENTIAL EXISTS FOR ANOTHER ROUND OF HEAVY RAINFALL AND POSSIBLY SOME STRONG CONVECTION DURING THIS TIME. THREAT WILL CONTINUE INTO MONDAY...MOST LIKELY ACROSS THE EASTERN PART OF THE FORECAST AREA. SEVERAL INCHES OF RAINFALL WILL BE LIKELY THIS WEEKEND INTO EARLY NEXT WEEK...AND A FLASH FLOOD WATCH MAY BECOME NECESSARY FOR PARTS OR ALL OF SOUTH TEXAS. MAIN TROUGH AXIS WILL SLOWLY MOVE EAST OF THE REGION BY TUESDAY...BUT LINGERING MOISTURE AND INSTABILITY WILL RESULT IN AT LEAST ISOLATED TO SCATTERED CONVECTION. TEMPERATURES THROUGH THE EXTENDED WILL BE HIGHLY DEPENDENT ON RAINFALL AND CLOUD COVER...BUT WILL GENERALLY BE IN THE 80S. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 73 84 74 85 77 / 30 40 20 30 40 VICTORIA 70 84 73 84 75 / 30 40 10 40 40 LAREDO 72 88 74 89 74 / 40 30 20 30 60 ALICE 71 85 73 88 77 / 30 40 20 40 50 ROCKPORT 74 85 76 85 78 / 30 40 20 30 40 COTULLA 70 87 73 86 73 / 40 40 20 50 60 KINGSVILLE 72 86 74 87 77 / 30 40 10 30 40 NAVY CORPUS 75 84 76 84 78 / 30 40 20 30 40 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && RH/79...SHORT TERM TB/78...LONG TERM
Hazardous weather outlook, May 21, 5:56 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 556 AM CDT THU MAY 21 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-221100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 556 AM CDT THU MAY 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TODAY OVER SOUTH TEXAS. LOCALLY HEAVY RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR THE RIO GRANDE PLAINS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED STORMS ARE POSSIBLE FRIDAY AND SATURDAY WITH A BETTER CHANCE FOR STORMS SATURDAY NIGHT THROUGH SUNDAY NIGHT. SOME STORMS MAY BECOME STRONG TO POSSIBLY SEVERE. LOCALLY HEAVY RAINFALL WILL BE ALSO BE POSSIBLE SATURDAY NIGHT AND SUNDAY. ANY HEAVY RAINFALL COULD LEAD TO FLASH FLOODING OVER THE REGION DUE TO SATURATED GROUND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87/85
In the hours before
Special weather statement, May 21, 12:27 PM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1227 PM CDT THU MAY 21 2015 TXZ241>244-211930- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS 1227 PM CDT THU MAY 21 2015 ...A PERIOD OF STRONG GUSTY WINDS POSSIBLE THROUGH EARLY AFTERNOON... A LARGE AREA OF STRONG AND GUSTY WINDS...ASSOCIATED WITH A DIMINISHING AREA OF RAIN...IS PUSHING EAST ACROSS INTO COASTAL PLAINS. THIS AREA OF STRONGER WINDS IS EXPECTED TO PUSH EAST ACROSS JIM WELLS COUNTY AND OVER PORTIONS OF NUECES...KLEBERG...AND SAN PATRICIO COUNTIES EARLY THIS AFTERNOON. WIND GUSTS AROUND 40 MPH WILL BE POSSIBLE FOR UP TO AN HOUR. HART
Local storm report, May 21, 1:16 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
116 PM CDT THU MAY 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM FUNNEL CLOUD 5 SW FANNIN 28.64N 97.29W
05/21/2015 GOLIAD TX AMATEUR RADIO
REPORTED FUNNEL CLOUD VISIBLE BUT NO GROUND CONTACT
&&
HARTLocal storm report, May 21, 1:54 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
154 PM CDT THU MAY 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TORNADO 3 ENE PORTLAND 27.90N 97.28W
05/15/2015 SAN PATRICIO TX NWS STORM SURVEY
*** 3 INJ *** NWS STORM SURVEY, PHOTOS AND VIDEO SHARED
BY MEDIA CONFIRMED AN EF-0 TORNADO WITH WINDS ESTIMATED
75-85 MPH...TOUCHED DOWN NEAR THE VOSTALPINE PLANT NEAR
HIGHWAY 361 AND PRIVATE ROAD 87A. THE TORNADO CROSSED
HIGHWAY 361 AND STRUCK THE TCPO PLANT FLIPPING A
COMMERCIAL TRAILER INJURING THREE PEOPLE INSIDE. THE
TORNADO PATH WAS ESTIMATED AT 1.37 MILES IN LENGTH AND
WIDTH 50 YARDS.
&&
JMETZLocal storm report, May 21, 3:21 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
321 PM CDT THU MAY 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL MATHIS 28.09N 97.82W
05/21/2015 E0.25 INCH SAN PATRICIO TX FIRE DEPT/RESCUE
PEA SIZED HAIL AND 50 MPH WIND GUST. REPORTED BY FIRE
DEPARTMENT
&&
GWILKSpecial weather statement, May 21, 3:26 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
326 PM CDT THU MAY 21 2015
TXZ232-243>246-212130-
NUECES-SAN PATRICIO-REFUGIO-BEE-ARANSAS-
326 PM CDT THU MAY 21 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NUECES...SAN
PATRICIO...ARANSAS...REFUGIO AND SOUTHEASTERN BEE COUNTIES...
AT 325 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES WEST OF ARANSAS NWR TO NEAR QUINTANA TO NEAR
ST. PAUL TO NEAR EDROY TO NEAR BANQUETE...AND MOVING SOUTHEAST AT 15
MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...PORTLAND...ROBSTOWN...ROCKPORT...SINTON...TAFT...
REFUGIO...WOODSBORO...CORPUS CHRISTI INTERNATIONAL AIRPORT...LAMAR...
INGLESIDE...ARANSAS PASS...ODEM...GREGORY...ST. PAUL...SAN
PATRICIO...BAYSIDE...QUINTANA...PALM HARBOR AND BLUNTZER.
LAT...LON 2813 9691 2815 9691 2812 9694 2812 9696
2827 9691 2813 9698 2808 9724 2797 9718
2811 9703 2783 9712 2787 9756 2784 9738
2763 9729 2777 9792 2843 9748 2855 9714
2841 9677
TIME...MOT...LOC 2025Z 319DEG 52KT 2831 9695 2830 9717 2814 9753 2800
9773 2780 9788
GWLocal storm report, May 21, 4:14 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
414 PM CDT THU MAY 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FLASH FLOOD 4 NNW CORPUS CHRISTI 27.80N 97.44W
05/21/2015 NUECES TX NWS EMPLOYEE
STALLED CARS ON NPID AT LEOPARD DUE TO HIGH WATER
&&
JVThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 4:10 AM CDT | Flash Flood Watch | CRP | Duval, La Salle, Live Oak, McMullen, Webb | 8 hr |
| May 21, 4:56 AM CDT | Special Weather Statement | CRP | La Salle | 49 min |
| May 21, 5:53 AM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 2 hr |
| May 21, 6:16 AM CDT | Special Weather Statement | CRP | Webb | 44 min |
| May 21, 7:19 AM CDT | Special Weather Statement | CRP | Zapata | 26 min |
| May 21, 7:31 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 29 min |
| May 21, 7:49 AM CDT | Areal Flood Advisory | CRP | Webb | 56 min |
| May 21, 7:53 AM CDT | Areal Flood Advisory | CRP | Webb | 67 min |
| May 21, 8:23 AM CDT | Areal Flood Advisory | CRP | Webb | 112 min |
| May 21, 8:51 AM CDT | Areal Flood Advisory | CRP | Duval | 114 min |
| May 21, 12:33 PM CDT | Areal Flood Advisory | CRP | Goliad, Victoria | 57 min |
| May 21, 1:07 PM CDT | Tornado Warning | CRP | Goliad | 23 min |
| May 21, 1:37 PM CDT | Tornado Warning | CRP | Goliad, Victoria | 23 min |
| May 21, 1:39 PM CDT | Areal Flood Advisory | CRP | Goliad, Refugio, Victoria | 2 hr |
| May 21, 2:01 PM CDT | Flash Flood Warning | CRP | Goliad, Refugio, Victoria | 3 hr |
| May 21, 2:39 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio, San Patricio | 2 hr |
| May 21, 2:43 PM CDT | Flash Flood Warning | CRP | Calhoun, Victoria | 3 hr |
| May 21, 3:19 PM CDT | Areal Flood Advisory | CRP | Aransas, Bee, Jim Wells, Nueces, Refugio, San Patricio | 116 min |
| May 21, 3:26 PM CDT | Special Weather Statement | CRP | Nueces, Refugio, San Patricio | 64 min |
| May 21, 3:30 PM CDT | Special Marine Warning | CRP | 2 hr | |
| May 21, 4:06 PM CDT | Flash Flood Warning | CRP | Nueces | 4 hr |
| May 21, 4:14 PM CDT | Flash Flood Warning | CRP | San Patricio | 3 hr |
| May 21, 4:50 PM CDT | Tornado Warning | CRP | Aransas | 25 min |
| May 21, 5:01 PM CDT | Tornado Warning | CRP | Kleberg, Nueces | 29 min |
| May 21, 5:12 PM CDT | Special Marine Warning | CRP | 2 hr | |
| May 21, 5:36 PM CDT | River Flood Warning | CRP | Nueces | 63 hr |
| May 21, 6:00 PM CDT | Special Marine Warning | CRP | 2 hr | |
| May 21, 6:58 PM CDT | Flash Flood Warning | CRP | Kleberg | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.